Set-membership identifiability of nonlinear models and related parameter estimation properties - LAAS - Laboratoire d'Analyse et d'Architecture des Systèmes Access content directly
Journal Articles International Journal of Applied Mathematics and Computer Science Year : 2016

Set-membership identifiability of nonlinear models and related parameter estimation properties

Abstract

Identifiability guarantees that the mathematical model of a dynamic system is well-defined in the sense that it maps unam-biguously its parameters to the output trajectories. This paper casts identifiability in a set-membership (SM) framework and relates recently introduced properties, namely SM-identifiability, µ-SM-identifiability, and ε-SM-identifiability, to the properties of parameter estimation problems. Soundness and ε-consistency are proposed to characterize these problems and the solution returned by the algorithm used to solve them. This paper also contributes by carefully motivating and comparing SM-identifiability, µ-SM-identifiability and ε-SM-identifiability to related properties found in the literature and by providing a method based on Differential Algebra to check these properties.
Fichier principal
Vignette du fichier
final_amcs_CJ_LTM_NV_HAL.pdf (4.86 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01701564 , version 1 (21-11-2018)

Identifiers

Cite

Carine Jauberthie, Louise Travé-Massuyès, Nathalie Verdière. Set-membership identifiability of nonlinear models and related parameter estimation properties. International Journal of Applied Mathematics and Computer Science, 2016, 26 (4), pp.803-813. ⟨10.1515/amcs-2016-0057⟩. ⟨hal-01701564⟩
174 View
67 Download

Altmetric

Share

Gmail Facebook X LinkedIn More